| Catalog Number |
RBY2C1460 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The patient was undergoing a coil embolization procedure in the subclavian artery using pod packing coils (pod pc), ruby coils, and a lantern delivery microcatheter (lantern).During the procedure, the physician placed three pod pcs in target vessel using the lantern.It was reported that after placing the three pod pcs, the physician noticed the distal end and midshaft of the lantern was kinked by the coil compaction.Therefore, the lantern was removed.The physician then inserted a new lantern in the target location and advanced additional pod pcs and ruby coils into the vessel.Subsequently, the physician pulled back on the lantern to be removed and noticed all of the previously placed pod pcs and ruby coils that were implanted had migrated from the subclavian artery to the brachial artery under fluoroscopy.The lantern was removed, and the physician performed a cutdown surgery and removed the migrated pod pcs and ruby coils.The procedure had ended at this point.There was no report of an adverse effect to the patient.
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.This report is associated with mfr report numbers: 3005168196-2023-00186, 3005168196-2023-00187, 3005168196-2023-00188,3005168196-2023-00190,3005168196-2023-00191, 3005168196-2023-00192, 3005168196-2023-00193, 3005168196-2023-00194.